MAUDE Adverse Event Report: Alma Lasers LTD Opus System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

Alma Lasers LTD Opus System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AASP12091701BA0001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The importer reported that user facility reported that a patient sustained burns at the treatment sites following use of the opus system.
 
Additional Manufacturer Narrative
A patient experienced burn following treatment with the opus colibri applicator.Clinical assessment determined the injury was consistent with localized excessive thermal exposure in a sensitive area, potentially associated with treatment technique, including excessive applicator pressure and insufficient spacing between treatment spots.Follow-up information indicates the patient is healing with progressive improvement; however, post-inflammatory hyperpigmentation and small residual scarring cannot be completely excluded at this stage.Technical evaluation confirmed the device met all manufacturer specifications, and no malfunction or performance deficiency was identified.Based on the available information, the event is considered likely related to treatment-related factors rather than device malfunction.The manufacturer is submitting this mdr in good faith and out of an abundance of caution due to the potential for scarring.

Brand Name
Opus System
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
Alma Lasers LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
Alma Lasers LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key50066663
Report Number3004167969-2026-00012
Device Sequence Number21384172
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale